# SDR DALA2018080804934

- Difficulty date: August 7, 2018
- Submitted: August 8, 2018
- Operation: Air carrier
- Aircraft: N828DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31939
- Aircraft time: 13,364 hours, 4,939 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bezel
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT WAS DAMAGED.   SECURED EMERGENCY LIGHT BEZEL.  OK FOR SERVICE.
